Enjoy your holidays! Warning: this can cause hormonal changes.

Enjoy your holidays!  Warning: this can cause hormonal changes.

[ad_1]

Warning about the increase in the sale of fake sunscreens, the chief doctor dermatologist of the Faculty of Medicine of Istanbul-Cerrahpaşa University, Prof. Dr. Zekayi Kutlubay warned. teacher. Dr. Zekayi Kutlubay said, “If banned chemicals, which we are most afraid of, are added to the use of counterfeit products, there may be diseases that turn into skin cancer in the future. The use of these products can disrupt the hormonal structure of the It can even cause hormonal changes in the person by acting like the female hormone we call estrogen.

class=”medianet-inline-adv”>

With global warming and the opening of the maritime season, the demand for sunscreen has increased. Fraudsters, who took advantage of rising sunscreen prices, began to launch fake sunscreens. Recently, complaints about fake sunscreen products have also increased. Operations against counterfeit solar products have also started by security forces. Last week, 1,548 counterfeit sunscreens were seized from a store in Bağcılar.

“FAKE SOLAR PRODUCTS, UNDER-STAIR PRODUCTS ARE SOLD IN THE MARKET”

Istanbul University Cerrahpaşa Faculty of Medicine Chief Dermatologist Physician Prof. Dr. Zekayi Kutlubay used to warn against fake sunscreens. Kutlubay said: “The sun has disadvantages as well as advantages. 90% of skin cancers are caused by sunlight, namely UV. It also has side effects such as allergies, spots and wrinkles on the skin. “We want people with certain characteristics to protect themselves from the sun. However, choosing the right brand and product is also very important. Recently, we have heard that counterfeit sunscreen products and sunscreens made under the stairs are being sold in the market.

class=”medianet-inline-adv”>

“FAKE PRODUCT AND REAL PRODUCT DIFFERENTIAL IS DIFFICULT”

Zekayi Kutlubay said, “If possible, buy sunscreen products from well-known pharmacies and markets.” Got a barcode? “There should be no such things. The product should have a single consistency. If it deteriorates after use, if the consistency and smell changes, if a bad smell appears, it is useful to be careful” , did he declare.

Don't be bored on vacation! Warning: this can cause hormonal upheavals.

class=”medianet-inline-adv”>

“EVEN HORMONES CAN CHANGE”

Teacher. Dr. Kutlubay said: “Allergic reaction, more irritation, skin sores, redness, swelling, edema, tendency to acne or appearance of acne, skin infections can occur in counterfeit and over-the-counter products. If substances are added, it may lead to skin cancer in the future. It may disturb the hormonal structure of the skin, cause hormonal problems. It may create hormonal irregularities, cause hormonal irregularities such as goiter, and even cause hormonal changes in the person by acting as the female hormone which we call estrogen.It manifests.It can show reactions like itching,redness,puffiness,swelling of the skin.It can There may also be reactions that occur after a few weeks. If they have any doubts, they will stop using it immediately. It is useful to consult a dermatologist. Let them wash off immediately. nt, how far is this fake product? The better we get, the better.

.

[ad_2]

Source link

Leave a Comment

Your email address will not be published.